Authors: Mladenović, Nenad 
Kratica, Jozef 
Kovačević-Vujčić, Vera
Čangalović, Mirjana
Title: Variable neighborhood search for the strong metric dimension problem
Journal: Electronic Notes in Discrete Mathematics
Volume: 39
First page: 51
Last page: 57
Issue Date: 1-Dec-2012
ISSN: 1571-0653
DOI: 10.1016/j.endm.2012.10.008
Abstract: 
We consider a variable neighborhood search approach for solving the strong metric dimension problem. The proposed method is based on the idea of decomposition and it is characterized by suitably chosen neighborhood structures and efficient local search. Computational experiments on ORLIB instances show that the new approach outperformes a genetic algorithm, the only existing heuristic in the literature for solving this problem.
Keywords: Combinatorial optimization | Metaheuristics | Strong metric dimension
Publisher: Elsevier
Project: Mathematical Modelas and Optimization Methods on Large-Scale Systems 
Graph theory and mathematical programming with applications in chemistry and computer science 

Show full item record

SCOPUSTM   
Citations

6
checked on Jul 18, 2024

Page view(s)

79
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.